# SDR SWAA2025051356788

- Difficulty date: April 15, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON ACB FLOOR TO SIDEWALL SUPPORT STA 787; LBL 25<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT P/N 146A7502-27; LOT 1601300-2 AT ACB BS727 - BS847 LBL25 WL 156 IAW SRM 51-10-02 AND DWG# 146A7500 ID:0085 REV: A.;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
